Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 216, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 22, 2013, 5:02 PM EST for Polk County, Georgia. It took effect at Dec 22, 2013, 5:28 PM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2013, 5:02 PM EST (22:02 UTC)
- In effect from
- Dec 22, 2013, 5:28 PM EST
- Expired
- Dec 23, 2013, 12:33 AM EST
- In force
- 7 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Polk County, GA
The radar
The Atlanta radar (KFFC), 91 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Euharlee Creek at US 287 at Rockmart (RKMG1). The gauge peaked at 9.43 ft at Dec 22, 2013, 10:00 PM EST.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02394820, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
576 WGUS42 KFFC 222202 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 502 PM EST SUN DEC 22 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... EUHARLEE CREEK NEAR ROCKMART AFFECTING POLK COUNTY .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC233-230533- /O.NEW.KFFC.FL.W.0216.131222T2228Z-131223T0533Z/ /RKMG1.1.ER.131222T2228Z.131222T2300Z.131222T2333Z.UU/ 502 PM EST SUN DEC 22 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE EUHARLEE CREEK NEAR ROCKMART. * UNTIL LATE TONIGHT. * AT 4PM SUNDAY THE STAGE WAS 8.8 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9 FEET. * FORECAST TO CREST NEAR 9.1 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MIDNIGHT. * AT 9 FEET...MINOR FLOODING BEGINS ALONG THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE ON CHURCH STREET. PORTIONS OF THE WAYSIDE PARK WILL HAVE WATER A FOOT OR TWO DEEP. SECTIONS OF THE SIDEWALK ALONG WATER STREET WILL BEGIN TO FLOOD. THE WATER REACHES THE BOTTOM OF THE SILVER COMET TRAIL FOOT BRIDGE JUST DOWNSTREAM FROM WEST ELM STREET. && LAT...LON MISSING $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 22, 2:47 PM EST, 2 hours 15 minutes earlier.
Area forecast discussion, Dec 22, 2:47 PM EST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 247 PM EST SUN DEC 22 2013 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... MAIN FORECAST CONCERN IS CONTINUED FLOOD POTENTIAL ACROSS PORTIONS OF THE AREA WITH SWATH OF ONGOING MODERATE TO HEAVY RAIN. ENHANCED BAND OF MOISTURE BEING TRANSPORTED BY PERSISTENT SW FLOW OFF THE GULF WILL ALLOW FOR EXTREMELY EFFICIENT PRECIP...PWATS OF NEAR 1.7-1.8 AT 3 STANDARD DEVIATIONS ABOVE CLIMO. LATEST HPC QPF STILL SUGGESTS A BAND OF 2-2.5 INCHES STORM TOTAL FROM TONIGHT THROUGH MONDAY MORNING WITH ISOLATED HIGHER POSSIBLE. SEE HYDROLOGY SECTION BELOW FOR MORE DETAILS. WHILE MAJORITY OF CWA IS CAPE DEPRIVED...MODELS HAVE CONSISTENTLY BEEN LINGERING SOME 600-700 J/KG SBCAPE MAINLY SOUTH AND EAST OF A COLUMBUS...TO MACON...TO WASHINGTON LINE. WITH ABOUT 50 KTS 0-6KM BULK SHEAR...30 KTS OF 0-1KM SHEAR...AND 200-300 M2/S2 OF SRH JUXTAPOSED WITH THE EASTERN EDGE OF THE STALLED PRECIP SHIELD...CANNOT RULE OUT ISOLATED STRONG TO SEVERE STORMS INTO THIS EVENING. DAMAGING WINDS AND AN ISOLATED BRIEF TORNADO WOULD BE THE MAIN THREATS. THE INSTABILITY...WHICH HAS BEEN THE LIMITING FACTOR THUS FAR...MAY BE ENHANCED WITH SOME SCATTERING OUT OF CLOUD COVERAGE LATE IN THE DAY. UPPER TROUGH SHOULD FINALLY PUSH THE BAND OF MOISTURE EASTWARD ON MONDAY AS 1040-MB PARENT SFC HIGH SLIDING INTO THE CENTRAL CONUS HELPS ADVECT THE COLD FRONT SEWD TO START CLEARING THINGS OUT FOR THE AREA. BY MONDAY NIGHT...MAJORITY OF AREA WILL BE RAIN-FREE AND MOSTLY CLEAR. FORECAST TEMPS WILL MAKE MACON CLOSE TO REACHING A RECORD HIGH MINIMUM TONIGHT...OTHERWISE EXPECT NEAR NORMAL TEMPS MONDAY AND SLIGHTLY BELOW NORMAL MONDAY NIGHT IN THE POST FRONTAL REGIME. BAKER .LONG TERM /TUESDAY THROUGH SUNDAY/... NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIODS AS MODELS CONTINUE TO AGREE ON HIGH PRESSURE AND DRY CONDITIONS DOMINATING THROUGH THE WEEKEND. EXPECTING A SLIGHTLY COOLER THAN NORMAL CHRISTMAS... WITH MORNING LOWS STARTING OUT IN THE 20S. HIGHS WILL RANGE FROM LOWER 40S NORTH TO LOWER 50S SOUTH. ENJOY. 39 PREVIOUS LONG TERM DISCUSSION /MONDAY NIGHT THROUGH SATURDAY/... /ISSUED AT 344 AM EST SUN DEC 22 2013/ MODELS IN PRETTY GOOD AGREEMENT THROUGH THE LONG TERM. THE CURRENT SYSTEM MOVING THROUGH THE CWA WILL EXIT MONDAY NIGHT AND BY 06Z TUE THE PRECIP WILL BE OUT OF THE CWA. A LONG WAVE TROUGH TRIES TO SET UP OVER THE EASTERN U.S. WITH A SERIES OF WEAK SHORT WAVES MOVING THROUGH THE OHIO VALLEY. AT THE MOST THERE COULD BE A FEW MORE CLOUDS ACROSS THE NORTHERN PART OF THE CWA...OTHERWISE IT WILL REMAIN DRY ACROSS NORTH AND CENTRAL GEORGIA INTO NEXT WEEKEND. THE WEAK SHORT WAVES WILL REINFORCE THE COLDER AIR THROUGH CHRISTMAS...THEN THERE WILL BE A SLOW MODERATION OF TEMPERATURES INTO NEXT WEEK AS THE UPPER FLOW TRANSITIONS INTO A MORE ZONAL PATTERN. 17 && .HYDROLOGY... STALLED FRONT AND SWATH OF ENHANCED DEEP LAYER MOISTURE OFF THE NORTHERN GULF WILL ALLOW FOR AN ADDITIONAL 2-3 INCHES OF RAINFALL TONIGHT THROUGH MONDAY MORNING WITH ISOLATED HIGHER AMOUNTS POSSIBLE. 1-3 INCHES HAVE ALREADY FALLEN ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA...EXCEPT FOR THE SOUTHEASTERN TIER. THE FLOOD WATCH WILL CONTINUE FOR NORTH AND PORTIONS OF CENTRAL GEORGIA. EXPECTED MODERATE TO HEAVY RAIN OVER THIS AREA WILL CAUSE SIGNIFICANT POTENTIAL FOR RIVER FLOODING INCLUDING SMALLER CREEKS AND STREAMS. FLOOD WARNINGS HAVE ALREADY BEEN ISSUED FOR MINOR FLOODING ALONG SOME CREEKS IN NORTH GEORGIA. BAKER && .AVIATION... /ISSUED AT 1252 PM EST SUN DEC 22 2013/ 18Z UPDATE... MAINLY MVFR CIGS AND VSBYS THIS AFTERNOON AND EVENING AS RAIN CONTINUES THROUGH MUCH OF FORECAST PERIOD. CIGS LOOK TO LOWER TO IFR AND POSSIBLY LIFR OVERNIGHT BUT OVC AT 700 FT LOOKS LIKE BEST BET WITH SOME VSBYS BACK DOWN TO NEAR 2SM. SHOULD GRADUALLY IMPROVE BACK TO MVFR CIGS AFTER ABOUT 15Z...THEN FINALLY SCATTERING OUT NEAR END OF FORECAST PERIOD AFTER ABOUT 21Z MONDAY. WINDS INITIALLY COULD BE VRB THIS AFTERNOON WITH INFLUENCE OF STRONGER SHOWERS...BUT LOOKING TO BE PREDOMINANTLY SW AT 10 KTS OR LESS...SWINGING NW FOR MOST SITES AFTER 09Z. BEST CHANCE FOR ANY TSRA LOOKS TO BE KMCN THIS AFTERNOON WHILE OTHER LOCATIONS MOSTLY STABLE. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON OVERNIGHT CIGS. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 55 59 33 46 / 100 80 10 10 ATLANTA 51 54 31 43 / 100 80 10 5 BLAIRSVILLE 48 52 27 37 / 80 70 10 5 CARTERSVILLE 50 54 28 43 / 80 70 10 5 COLUMBUS 55 59 34 50 / 100 80 10 5 GAINESVILLE 52 57 32 44 / 100 80 10 5 MACON 57 62 33 52 / 100 100 10 5 ROME 48 53 26 43 / 60 50 10 5 PEACHTREE CITY 51 56 29 45 / 100 80 10 5 VIDALIA 65 67 42 55 / 60 90 30 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA... CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GREENE... GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON... JASPER...LAMAR...LUMPKIN...MADISON...MARION...MERIWETHER... MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...POLK... PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...STEWART...TALBOT... TAYLOR...TOWNS...TROUP...UNION...UPSON...WALKER...WALTON... WHITE...WHITFIELD. && SHORT TERM...BAKER LONG TERM....39 AVIATION...BAKER
Hazardous weather outlook, Dec 22, 12:56 PM EST, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1256 PM EST SUN DEC 22 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1256 PM EST SUN DEC 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... HEAVY RAIN AND ISOLATED STRONG TO SEVERE THUNDERSTORMS REMAIN POSSIBLE. WEATHER HAZARDS EXPECTED... MODERATE TO HEAVY RAIN WILL CAUSE MINOR FLOODING ALONG SOME CREEKS AND RIVERS THROUGH TONIGHT. ISOLATED STRONG TO SEVERE STORMS REMAIN POSSIBLE ACROSS PARTS OF CENTRAL GEORGIA THROUGH THIS EVENING. DISCUSSION... A STRONG STORM SYSTEM MOVING ACROSS THE SOUTHEAST WILL BECOME NEARLY STATIONARY OVER NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. STRONG LOW LEVEL WIND SHEAR AND INCREASING INSTABILITY DURING DAYTIME HEATING COULD PRODUCE A FEW STRONG TO SEVERE STORMS DURING THE AFTERNOON AND EVENING HOURS. THE THREAT OF STRONG STORMS GREATLY DIMINISH BY MID TO LATE EVENING AS THE ATMOSPHERE STABILIZES. IN ADDITION...DUE TO THE SLOW MOVEMENT OF THE SYSTEM...MODERATE TO HEAVY RAIN IS EXPECTED ACROSS A LARGE PART OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. RAINFALL AMOUNTS OF 1 TO 3 INCHES HAVE ALREADY FALLEN ACROSS MUCH OF NORTH AND PARTS OF CENTRAL GEORGIA THROUGH SUNDAY MORNING... AND ANOTHER 1 TO 2 INCHES WITH ISOLATED HIGHER AMOUNTS ARE STILL POSSIBLE. A FLOOD WATCH IS IN EFFECT FOR NORTH AND PARTS OF CENTRAL GEORGIA FOR INCREASED POTENTIAL OF FLOODING ON RIVERS...CREEKS AND STREAMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE THREAT OF FLOODING OF RIVERS...CREEKS AND STREAMS WILL CONTINUE INTO MONDAY AS THE STORM SYSTEM EXITS THE REGION. WHILE ADDITIONAL RAINFALL AMOUNTS ON MONDAY WILL BE LIGHT...RUNOFF FROM THE PREVIOUS DAY OF HEAVY RAIN COULD CONTINUE THE THREAT OF RIVER FLOODING. HIGH PRESSURE WILL SETTLE OVER NORTH AND CENTRAL GEORGIA FOR THE REMAINDER OF THE PERIOD AND THIS WILL BRING DRY AND STABLE CONDITIONS THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... ALTHOUGH SPOTTER ACTIVATION WILL NOT BE NECESSARY TODAY... SPOTTERS ARE ENCOURAGED TO SUBMIT DAMAGE OR FLOODING REPORTS THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Dec 22, 11:40 AM EST, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 AM EST SUN DEC 22 2013
GAZ037-049-050-058>060-069-071-072-079>082-221730-
1140 AM EST SUN DEC 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...
PUTNAM...OCONEE...MORGAN...MONROE...JONES...UPSON...TAYLOR...BIBB...
BUTTS...CRAWFORD...GREENE AND JASPER COUNTIES UNTIL 1230 PM EST...
AT 1138 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BOSTWICK TO WESLEY CHURCH...MOVING EAST AT
30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TALBOT...
PUTNAM...OCONEE...MORGAN...MONROE...JONES...UPSON...TAYLOR...BIBB...
BUTTS...CRAWFORD...GREENE AND JASPER COUNTIES THROUGH 1230 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BALDWINVILLE...
PRATTSBURG...BLOUNT...REDBONE CROSSROADS...YATESVILLE...EUDORA...
TURTLE COVE...NORTH ALCOVY...INDIAN SPRINGS STATE PARK...FLOVILLA...
WESLEY CHURCH...CARSONVILLE...COLLIER...LOGTOWN AND RUTLEDGE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3261 8453 3299 8416 3299 8412 3293 8412
3295 8404 3315 8404 3344 8383 3349 8368
3359 8369 3383 8352 3383 8329 3376 8327
3369 8302 3317 8336 3318 8343 3310 8341
3297 8351 3265 8382 3261 8388
TIME...MOT...LOC 1640Z 270DEG 28KT 3375 8353 3341 8372
3297 8405 3268 8434Special weather statement, Dec 22, 12:16 PM EST, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1216 PM EST SUN DEC 22 2013
GAZ038-039-221800-
1216 PM EST SUN DEC 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILKES AND
OGLETHORPE COUNTIES UNTIL 100 PM EST...
AT 1211 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DUNLAP TO MAXEYS...MOVING EAST AT 40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILKES
AND OGLETHORPE COUNTIES THROUGH 100 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE DUNLAP...STEPHENS...SMITHONIA...
MAXEYS...HUTCHINGS...CRAWFORD...ARNOLDSVILLE...LEXINGTON...SANDY
CROSS...POINT PETER...PHILOMATH...CENTERVILLE...RAYLE...VESTA AND
CELESTE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3367 8291 3373 8295 3369 8300 3371 8305
3370 8312 3375 8325 3383 8324 3389 8326
3391 8324 3395 8328 3400 8327 3402 8319
3400 8288 3398 8279 3399 8265 3389 8261
3369 8262
TIME...MOT...LOC 1716Z 264DEG 34KT 3394 8316 3384 8312
3375 8314Special weather statement, Dec 22, 12:34 PM EST, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1234 PM EST SUN DEC 22 2013
GAZ050-051-221800-
1234 PM EST SUN DEC 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALIAFERRO AND
GREENE COUNTIES UNTIL 100 PM EST...
AT 1229 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PENFIELD TO CAREY...MOVING EAST AT 35 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
TALIAFERRO AND GREENE COUNTIES THROUGH 100 PM EST. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE VEAZEY...CAREY...PENFIELD...
GREENSBORO...WOODVILLE...UNION POINT...SILOAM...WHITE PLAINS...
JACKSONVILLE...DANIEL SPRINGS...SILOAM...CARTERS GROVE...ROBINSON...
LYNEVILLE AND RAYTOWN.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3361 8272 3351 8278 3352 8282 3347 8287
3344 8286 3345 8299 3347 8301 3343 8306
3345 8326 3347 8328 3349 8328 3355 8328
3364 8321 3373 8322 3370 8312 3371 8304
3369 8300 3373 8295 3362 8288 3366 8282
TIME...MOT...LOC 1734Z 262DEG 31KT 3374 8310 3365 8310
3354 8317Special weather statement, Dec 22, 12:36 PM EST, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1236 PM EST SUN DEC 22 2013
GAZ072-073-221815-
1236 PM EST SUN DEC 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN JONES AND BALDWIN
COUNTIES UNTIL 115 PM EST...
AT 1234 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROUND OAK TO 7 MILES SOUTHWEST OF
WAYSIDE...MOVING EAST AT 35 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS JONES AND
BALDWIN COUNTIES THROUGH 115 PM EST. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE WAYSIDE...ROUND OAK...CLINTON...BRADLEY...
BLOUNTSVILLE...GRAY...ETHRIDGE...HADDOCK...MERIWETHER AND BROWNS
CROSSING.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3315 8321 3302 8333 3293 8370 3296 8370
3298 8372 3301 8372 3313 8359 3319 8342
3317 8332 3319 8329 3319 8324 3317 8320
TIME...MOT...LOC 1736Z 249DEG 31KT 3310 8356 3300 8368The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 2:55 AM EST | Special Weather Statement | FFC | Dade | 50 min |
| Dec 22, 3:19 AM EST | Special Weather Statement | FFC | Catoosa, Walker | 56 min |
| Dec 22, 3:51 AM EST | Special Weather Statement | FFC | Chattooga | 54 min |
| Dec 22, 4:59 AM EST | Special Weather Statement | FFC | Bartow, Fannin, Gilmer, Gordon, Murray, Pickens and 1 more | 46 min |
| Dec 22, 6:09 AM EST | Special Weather Statement | FFC | Carroll, Haralson, Paulding, Polk | 66 min |
| Dec 22, 7:02 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Fulton | 43 min |
| Dec 22, 8:06 AM EST | Special Weather Statement | FFC | Bartow, Carroll, Cherokee, Cobb, Douglas, Haralson and 3 more | 54 min |
| Dec 22, 9:03 AM EST | Special Weather Statement | FFC | Carroll, Cherokee, Cobb, Douglas, Forsyth, Haralson and 2 more | 57 min |
| Dec 22, 9:10 AM EST | Special Weather Statement | FFC | Coweta, Heard | 50 min |
| Dec 22, 10:03 AM EST | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Forsyth, Fulton and 1 more | 57 min |
| Dec 22, 10:27 AM EST | River Flood Warning | FFC | Dade | 14 hr |
| Dec 22, 10:51 AM EST | Special Weather Statement | FFC | Henry, Newton | 24 min |
| Dec 22, 10:52 AM EST | River Flood Warning | FFC | Forsyth | 30 hr |
| Dec 22, 10:52 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 3 days |
| Dec 22, 10:59 AM EST | Special Weather Statement | FFC | Lamar, Monroe, Pike, Talbot, Taylor, Upson | 46 min |
| Dec 22, 11:00 AM EST | River Flood Warning | FFC | Cobb | 5 hr |
| Dec 22, 11:34 AM EST | River Flood Warning | FFC | Gwinnett | 35 hr |
| Dec 22, 11:40 AM EST | Special Weather Statement | FFC | Bibb, Crawford, Greene, Jasper, Jones, Monroe and 2 more | 50 min |
| Dec 22, 12:16 PM EST | Special Weather Statement | FFC | Oglethorpe, Wilkes | 44 min |
| Dec 22, 12:34 PM EST | Special Weather Statement | FFC | Greene, Taliaferro | 26 min |
| Dec 22, 12:36 PM EST | Special Weather Statement | FFC | Jones | 39 min |
| Dec 22, 1:39 PM EST | River Flood Warning | FFC | Whitfield | 65 hr |
| Dec 22, 3:42 PM EST | Areal Flood Warning | FFC | Gordon | 6 hr |
| Dec 22, 4:08 PM EST | Areal Flood Warning | FFC | Cherokee, Cobb | 6 hr |
| Dec 22, 5:27 PM EST | Areal Flood Warning | FFC | Floyd | 6 hr |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.